# SDR REXA2019020300180

- Difficulty date: February 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 22,195 hours, 22,391 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX FWD SPAR RT FUEL FILL O/B PANEL IS CRACKED AT THE AFT LOWER RADIUS. REMOVED AND REPLACED CENTER WING BOX FWD SPAR RT FUEL FILL O/B PANEL IAW SRM 51-41-04 AND SRM 51-42-06.
